# SDR DALA2021121007633

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 81,158 hours, 13,934 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 1L DOOR SLIDE LIGHT INTERMITTENT. CORRECTIVE ACTION: OPS CHECKS GOOD @ STATED. OK FOR SVC. (8401586)
